MathSciNet Relay Station
MathSciNet bibliographic data
MR2577150 46L35 (46L05)
Ng, P. W.; Ruiz, E. The structure of the unitary groups of certain simple $C\sp \ast$-algebras. Houston J. Math. 35 (2009), no. 4, 1203–1232.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement